MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH TI 3-D HEAD FOR TI CLICK'X® SCREWS; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION

OBERDORF SYNTHES PRODUKTIONS GMBH TI 3-D HEAD FOR TI CLICK'X® SCREWS; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Model Number 498.571
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro-codes: mni, nkb, kwp, kwq.Complainant part is not expected to be returned for manufacturer review/investigation.The reported event required medical/surgical intervention to preclude permanent damage to a body structure.For surgical intervention, medical device removal and pain.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in mexico as follows:it was reported that on (b)(6) 2019, the patient underwent a revision surgery instability of the column system.The surgeon mentioned that four (4) clickx locking caps were loosened and two (2) clickx 3d head for pedicle screws were detached from the shank of the screw causing an instability of the fixation system.An x-ray was taken and it was seen that the four (4) clickx locking cap had left the system and two (2) clickx 3d head for pedicle screw were thrown out.The whole system was removed.Initially, the patient underwent a lumbar canal secondary l5 s1 radiculopathy plus release plus recalibration with a transpedicular click column system on (b)(6) 2019.It was mentioned that they placed revision screw or larger diameter screws to complete the procedure.There was no surgical delay.The procedure was successfully completed.The patient was good and well.This complaint involves six (6) devices.This report is 1 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Part: 498.571.Lot: 1l95228.Manufacturing site: mezzovico.Release to warehouse date: 12.Oct.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.

Brand Name
TI 3-D HEAD FOR TI CLICK'X® SCREWS
Common Device Name
ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8575978
Report Number8030965-2019-63424
Device Sequence Number16740856
Product Code MNH
UDI-Device Identifier10705034791098
UDI-Public(01)10705034791098
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K992739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.571
Device Catalogue Number498.571
Device Lot Number1L95228
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer05/22/2019
06/24/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date06/18/2019
06/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR